# SDR ASAA2023060244220

- Difficulty date: June 2, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 36,068 hours, 11,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219520600
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM CORRODED AT FR68 Y-464.8 GROUNDED - YES. REPLACED NEW AFT WET AREA FLOOR BEAM AT FR68-Y-468.8 IAW A320 SRM 51-72-11 A SRM 51-42-11 AIRBUS DWG D53472780 REV -D P/N D5347219520600PO: 1061646.1
